# SDR 1051213026A

- Difficulty date: January 6, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 19,507 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ABC STRUCTURAL INSPECTION ANGLE WAS FOUND CRACKED.
